Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Low fever, headache, on medicines for sinus, ear infection. Advice?

My daughter suffers from periodic low grade fevers and headaches (3-4 times/year). Typically no other symptoms. She is currently on Nasonex 2x/daily and Claritin to help decrease sinus issues and ear infections. She has currently had a low grade fever for 4 days and a headache. Headache seems to be requiring more meds ( Ibuprofen and Tylenol ) to relieve pain. No nasal discharge, no other symptoms.
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  309
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Thank you for posting your query.

Your daughter's symptoms are suggestive of ear, nose, throat related infection, most likely a sinus infection, called as sinusitis.
An evaluation by ENT doctor would be helpful.
CT scan of the sinuses can help in confirming the diagnosis.

I hope my answer helps.

Please get back if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad, India
Click on this link to ask me a DIRECT QUERY:

Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor